# SDR 96FDEAO1206

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CRACKED I/B LWR CORNER OF PILOTS NR 4 WINDOW.  DOUBLER INSTALLED AT LWR I/B CORNER OF PILOTS NR 4 WINDOW PER SRM 53-30-3.
